# SDR FDEA2019061751308

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 74,964 hours, 21,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Rod
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THE SLIDE PLACARD DOES NOT COME INTO VIEW WHEN THE  LEFT FORWARD DOOR IS ARMED,   ADJUSTED AND LUBRICATED L1 DOOR EMERGENCY MECHANISM  RETRACTABLE DOOR CONTROL ROD , SYSTEM TESTED  SATISFACTORY IAW AMM 52-11-20-5, MEL CLOSED,  PLACARD REMOVED,  A/C OK FOR SERVICE.
